| Catalog Number |
5400201000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Additional information: 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: fail-safe did not operate.1 event had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This report summarizes 0 events for the failure: fail-safe did not operate.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #: 3015967359-2025-99117.Supplemental rationale: corrected data: b5, h6, h11.1 event was previously reported during the reporting quarter; however, - 1 event was reported in error.- 0 previously reported events are included in this follow-up record.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 1 event was previously reported during the reporting quarter; however, - 1 event was reported in error.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This report summarizes 0 events for the failure: fail-safe did not operate.